| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 25-28


Yilun Shang
      Emergence in random noisy environments
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1205-1215.

C. Ganesa Moorthy, C.T. Ramasamy
      Characterizations for strictly singular and strictly discontinuous operators on locally convex spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1217-1224.

T. Veluchamy, T. Thulasimani
      A study on generalised Aluthge transformation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1225-1229.

T. Veluchamy, T. Thulasimani
      Results based on generalised Aluthge transformation of composition operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1231-1236.

N. Puturong
      Strong convergence theorems according to a new iterative scheme with errors for mapping nonself I-asymptotically quasi-nonexpansive types
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1237-1245.

M. Singh, O. Sikhwal, S. Jain
      Coupled Fibonacci sequences of fifth order and some properties
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1247-1254.

S. Kumar, R. K. Vats, V. Singh, S. K. Garg
      Some common fixed point theorems in intuitionistic fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1255-1270.

H. Shiraishi, S. Owa
      Properties of certain analytic functions associated with two boundary points
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1271-1284.

Gh. Abbaspour Tabadkan
      Ideal amenability of triangular Banach algebras
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1285-1290.

A. K. Sharma, R. Sharma, Z. Abbas
      Weighted composition operators between weighted Bergman-Nevanlinna and growth spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1291-1298.

A. El Amrani
      Matricial operators which preserve Schauder basis in p-adic analysis
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1299-1306.

P. Pandian, G. Natarajan
      Second order F-pseudolinearity in multiobjective nonlinear programming
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1307-1318.

B. S. Mehrok, G. Singh
      A subclass of close-to-convex functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1319-1327.

M. E. Abd El-Monsef, A. M. Kozae, R. A. Abu-Gdairi
      New approaches for generalized continuous functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1329-1339.

K.P.R. Sastry, G.A. Naidu, P.V.S. Prasad, V. Madhavi Latha, S.S.A. Sastri
      A critical look at fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1341-1348.

B. Kolarec
      Introducing preorder to Hilbert C*-modules
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1349-1356.

Fan Yang, DunGang Li
      The Fourier regularization method for identifying the unknown source on Poisson equation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1357-1361.

M. Sengonul, K. Kayaduman
      On the Z_N-Nakano sequence space
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1363-1375.

A. Isufati, E. Hoxha
      Common fixed point theorems for fuzzy mappings in quasi-metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1377-1385.

H. T. Rathod, H. Y. Shrivalli, K. V. Nagaraja, K. Naidu
      On a new cubic spline interpolation with application to quadrature
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 25-28, 1387-1415.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |